advertisement
Question
Posted by: Desperate pressure on throut | 2010/04/16

Will antihistamine like Loratidine make me gain weight?

HI there , was just wondering if that drug will make me gain weight or have any other nasty side effects?

Also how much is it normally and can i get it over the counter?

i don''t think i have any allergies but i think i may have that thick cronic post nasal drip.

Thanks :)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Loratidine is a safe drug to use chronically and will not cause weight gain. It is not expensive but you can shop around for the best price, as it is available over the counter. It might alleviate your post nasal drip.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement